Alert archive / Mississippi / Tornado Warnings in 2013

Tornado Warning 44, NWS Jackson, MS

February 25, 2013Holmes County, Madison County, Yazoo County, Mississippi

NWS Jackson, MS issued this tornado warning at Feb 25, 2013, 8:01 PM CST for Holmes County, Madison County, Yazoo County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2013, 8:01 PM CST (02:01 UTC)
Expired
Feb 25, 2013, 8:30 PM CST
In force
29 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Holmes County, MS, Madison County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 68 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 25, 12:26 PM CSTTornado WatchSPC10 hr
Feb 25, 3:54 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
596 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WFUS54 KJAN 260201
TORJAN
MSC051-089-163-260230-
/O.NEW.KJAN.TO.W.0044.130226T0201Z-130226T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
801 PM CST MON FEB 25 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL HOLMES COUNTY IN CENTRAL MISSISSIPPI...
  NORTH CENTRAL MADISON COUNTY IN CENTRAL MISSISSIPPI...
  EASTERN YAZOO COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF YAZOO CITY...

* UNTIL 830 PM CST

* AT 802 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TINSLEY
  MOVING EAST AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  BENTON BY 810 PM CST...
  MIDWAY BY 815 PM CST...
  EBENEZER BY 820 PM CST...
  VAUGHAN AND WAY BY 825 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST MONDAY EVENING
FOR WESTERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM CST MONDAY EVENING FOR MISSISSIPPI.

&&

LAT...LON 3300 9000 3273 8994 3267 9048 3291 9053
TIME...MOT...LOC 0202Z 260DEG 46KT 3278 9037

$$

JC
1 follow-up statement
080 
WWUS54 KJAN 260223
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
823 PM CST MON FEB 25 2013

MSC051-089-163-260234-
/O.EXP.KJAN.TO.W.0044.000000T0000Z-130226T0230Z/
MADISON MS-HOLMES MS-YAZOO MS-
823 PM CST MON FEB 25 2013

...THE TORNADO WARNING FOR EASTERN YAZOO...SOUTH CENTRAL HOLMES AND
NORTH CENTRAL MADISON COUNTIES WILL EXPIRE AT 830 PM CST...

THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED AND THE
WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST MONDAY EVENING
FOR SOUTH CENTRAL MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CST MONDAY EVENING FOR MISSISSIPPI.

LAT...LON 3300 9000 3273 8994 3267 9048 3291 9053
TIME...MOT...LOC 0224Z 260DEG 46KT 3283 9004

$$

JC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 25, 3:54 PM CST, 4 hours 7 minutes earlier.

Area forecast discussion, Feb 25, 3:54 PM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CST MON FEB 25 2013

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...CONDITIONS WILL
CONTINUE TO BECOME MORE FAVORABLE THIS EVENING FOR SEVERE STORMS AS
DYNAMICS INCREASE ACROSS OUR AREA. HAIL AND DAMAGING WINDS WILL BE
POSSIBLE IN THUNDERSTORMS. HEAVY RAINFALL WILL ALSO BE
POSSIBLE...WITH SOME FLASH FLOODING CONCERNS IN AREAS OF TRAINING
AND PERSISTENT SHWR/TSTM ACTIVITY. SHOWER AND THUNDERSTORM ACTIVITY
FROM THIS AFTERNOON AND EVENING LOOKS TO PUSH EAST OF THE AREA LATER
TONIGHT WITH DRIER AIR MOVING IN. THE WINDS WILL REMAIN BREEZY OUT
OF THE SOUTHWEST THROUGH THE NIGHT. THE UPPER/SURFACE LOW WILL PULL
AWAY TO THE NORTH ON TUESDAY...BUT THE SURFACE PRESSURE GRADIENT
WILL CONTINUE TO BE TIGHT AND THIS WILL RESULT IN SOME GUSTY WINDS.
GUSTS INTO THE 25-30 MPH RANGE WILL BE LIKELY TUESDAY
AFTERNOON...WITH THE STRONGEST WINDS ACROSS THE DELTA. AS THE UPPER
LOW MOVES AWAY...THERE COULD BE ENOUGH RESIDUAL MOISTURE FOR A FEW
LIGHT SPRINKLES FOR THE NORTHERN AREAS TUESDAY MORNING. SKIES SHOULD
BEGIN TO CLEAR LATE TUESDAY INTO TUESDAY NIGHT. TUESDAYS HIGHS WILL
BE COOLER...GENERALLY IN THE 50S WITH LOWS TUESDAY NIGHT FALLING INTO
THE LOW TO MID 30S. DRY WEATHER LOOKS TO PREVAIL ACROSS THE CWA ON
WEDNESDAY...WITH HIGH TEMPERATURES RANGING FROM THE MID 50S IN THE
NORTH TO THE LOWER 60S ACROSS THE SOUTH. /27/

.LONG TERM...THURSDAY THROUGH NEXT WEEKEND...THE WEATHER PATTERN
FOR THE LOWER MISSISSIPPI VALLEY IN THE LONG TERM PERIOD IS LOOKING
MUCH DIFFERENT THAN IT HAS BEEN LATELY. IN THAT RESPECT IT WILL BE
MUCH QUIETER AND GENERALLY DRY. ALSO NOTABLE IS THE FACT THAT
CONDITIONS WILL BE RATHER COOL FOR THE END OF FEBRUARY AND GOING INTO
THE BEGINNING OF MARCH. TEMPERATURES THROUGH THIS STRETCH WILL LIKELY
AVERAGE 10 TO 15 DEGREES BELOW NORMAL FOR THE ENTIRE REGION. ANYBODY
BETTING WE HAVE SEEN THE LAST OF THE FREEZES IS LIKELY TO LOSE.

THE MADDEN-JULIAN OSCILLATION (MJO) IS STALLING IN PHASE 5 FOR A BIT
AND THIS INTERESTINGLY PRESENTS A DECENT ARGUMENT FOR CONTINUED
RATHER WET CONDITIONS WITH ABOVE NORMAL TEMPERATURES FOR THE LONG
RANGE PERIOD. HOWEVER...IT SEEMS A STOUT AND NON-TRANSIENT NEGATIVE
MODE OF THE NORTH ATLANTIC OSCILLATION IS DEVELOPING...WHICH WILL
OVERRIDE MJO PHASE SUGGESTIONS. FOR THOSE NOT FAMILIAR WITH THE
NORTH ATLANTIC OSCILLATION INDEX...IT ATTEMPTS TO QUANTIFY BLOCKING
AND AMPLIFICATION IN THE ATLANTIC NEAR AND ABOVE THE ARCTIC CIRCLE
WITH A NEGATIVE MODE HAVING STRONG CORRELATIONS TO BELOW NORMAL
TEMPERATURES AND PRECIPITATION ACROSS MUCH OF THE EASTERN CONUS
(INCLUDING THE LOWER MS VALLEY).

SO THAT ABOUT SUMS IT UP FOR THE LONG RANGE. WE ARE IN DEFINITE NEED
OF A BREAK FROM RAIN AND LOOK LIKE WE ARE GOING TO GET IT.
PERSONALLY...I WOULD FIND IT MORE PLEASANT TO SEE TEMPERATURES MUCH
WARMER THAN WE ARE ANTICIPATING...BUT YOU GOT TO TAKE THE GOOD WITH
THE BAD. AS FOR SPECIFICS...GFS-DERIVED MEX TEMPERATURES DID NOT
LOOK TOO BAD ALTHOUGH I DID PICK SEVERAL PERIODS LATE THIS WORK WEEK
INTO THE WEEKEND TO EXERCISE SOME JUDICIOUS CUTS. REASONING FOR THE
LATTER WAS MAINLY DUE TO THE FACT THAT THE QUITE ANOMALOUSLY CHILLY
PATTERN EXPECTED IN THE EXTENDED WILL BE DAMPENED BY MEX
CALCULATIONS DUE TO INFLUENCES FROM CLIMATOLOGY. /BB/

&&

.AVIATION...A TREND TOWARD MVFR/IFR CIG WILL ENSUE LATER THIS AFTN AND
EVENING AS A SQUALL LINE CROSSES THE REGION BRINGING SEVERE WEATHER.
AFTER THIS LINE PASSES...A SHORT PERIOD OF MVFR OR EVEN VFR CONDS MAY
DEVELOP BEFORE MVFR/IFR CIG RETURN FROM W TO E AFTER 09Z. CLOUD COVER
WL GRADUALLY CLR FROM SW TO NE LATE TOMORROW. SELY/SLY SFC WINDS
TODAY WL BE GUSTY/ESPECIALLY THIS AFTN/BEFORE REMAINING GUSTY AND
BECMG MORE SWLY THIS EVENING AND OVRNGT. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       42  53  35  60 /  82  13   5   2
MERIDIAN      43  55  34  63 / 100  14   6   2
VICKSBURG     42  54  34  61 /  48  10   4   2
HATTIESBURG   46  60  38  64 /  94  11   8   0
NATCHEZ       40  55  36  62 /  37   9   4   1
GREENVILLE    41  53  35  56 /  63  18   5   6
GREENWOOD     43  53  34  56 /  90  26   5   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 9 PM CST THIS EVENING FOR MSZ055>058-
     062>066-072>074.

LA...NONE.
AR...NONE.
&&

27/BB/BK
Hazardous weather outlook, Feb 25, 3:34 PM CST, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CST MON FEB 25 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ053-059>061-262145-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-
JEFFERSON-ADAMS-FRANKLIN MS-
334 PM CST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

THE RISK FOR DAMAGING WIND GUSTS...LARGE HAIL...AND PERHAPS A FEW
TORNADOES WILL CONTINUE THIS AFTERNOON AS A SQUALL LINE MOVES ACROSS
THE AREA. BRIEF VERY HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY STORMS.
THE RISK FOR STORMS WILL END QUICKLY EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NECESSARY THIS AFTERNOON.

MSZ018-019-025>052-054-262145-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-
334 PM CST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

THE RISK FOR DAMAGING WIND GUSTS...LARGE HAIL...AND A FEW TORNADOES...
WILL CONTINUE INTO THE EVENING AS A SQUALL LINE MOVES ACROSS THE AREA.
BRIEF VERY HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY STORMS. THE RISK
FOR STORMS WILL QUICKLY FROM WEST TO EAST DURING THE MID TO LATE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NECESSARY THIS AFTERNOON AND EVENING.

MSZ055>058-062>066-072>074-262145-
SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
334 PM CST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

THE RISK FOR DAMAGING WIND GUSTS...LARGE HAIL...AND A FEW TORNADOES...
WILL CONTINUE THROUGH THIS EVENING AS A SQUALL LINE MOVES ACROSS THE
AREA. VERY HEAVY RAIN CAN ALSO BE EXPECTED WITH ANY STORMS...AND A
FLASH FLOOD WATCH REMAINS IN EFFECT. THE RISK FOR STORMS WILL QUICKLY
DURING THE LATE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NECESSARY THIS AFTERNOON AND EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

EC

In the hours before

Local storm report, Feb 25, 3:59 PM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             5 S LAKE VILLAGE        33.26N 91.28W
02/25/2013  E0.75 INCH       CHICOT             AR   PUBLIC

            DIME SIZE HAIL IN THE JENNIE COMMUNITY

&&

DL
Local storm report, Feb 25, 4:08 PM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             4 NNE LAKE VILLAGE      33.38N 91.25W
02/25/2013  E1.25 INCH       CHICOT             AR   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL COVERING THE GROUND
            ALONG BAYOU DRIVE

&&

DL
Special weather statement, Feb 25, 4:12 PM CST, 3 hours 49 minutes before
MSZ049-252240-
RANKIN MS-
412 PM CST MON FEB 25 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CST MON FEB 25 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF MONTEREY AT
412 PM CST...MOVING NORTH AT 45 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3218 9013 3239 9007 3243 9007 3244 9004
      3248 9002 3250 8998 3249 8996 3258 8986
      3259 8984 3258 8981 3259 8979 3254 8977
      3213 8993
TIME...MOT...LOC 2212Z 195DEG 39KT 3224 9000

BK
Local storm report, Feb 25, 4:53 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             1 N LAKE VILLAGE        33.34N 91.28W
02/25/2013  M1.00 INCH       CHICOT             AR   EMERGENCY MNGR

            QUARTER SIZED HAIL ON GROUND FROM JUST NORTH OF LAKE
            VILLAGE ALONG HIGHWAY 65 TO THE LEVI ON THE MISSISSIPPI
            RIVER.

&&

MME
Special weather statement, Feb 25, 6:28 PM CST, 1 hour 33 minutes before
ARZ075-LAZ008-009-015-016-023-025-MSZ018-034-040-041-047-260110-
CHICOT AR-WASHINGTON MS-WARREN MS-SHARKEY MS-ISSAQUENA MS-BOLIVAR MS-
TENSAS LA-RICHLAND LA-FRANKLIN LA-EAST CARROLL LA-MADISON LA-
WEST CARROLL LA-
628 PM CST MON FEB 25 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CST MON FEB 25 2013

A LINE OF INTENSIFYING THUNDERSTORMS CAPABLE OF PRODUCING PEA TO
DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 9 MILES WEST
OF LAMONT TO 8 MILES SOUTHEAST OF NEWLIGHT AT 627 PM CST...MOVING
NORTHEAST AT 45 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN WESTERN BOLIVAR...ISSAQUENA...WESTERN SHARKEY...WESTERN
WARREN...WESTERN WASHINGTON AND CHICOT COUNTIES...AND EASTERN WEST
CARROLL...MADISON...EAST CARROLL...EXTREME NORTHEASTERN FRANKLIN...
EXTREME NORTHEASTERN RICHLAND AND NORTHERN TENSAS PARISHES SHOULD
MONITOR THESE STORMS CLOSELY.

LAT...LON 3400 9087 3214 9092 3203 9146 3357 9142
      3357 9135 3353 9132 3352 9126 3357 9124
      3359 9115 3362 9114 3369 9123 3371 9116
      3367 9111 3368 9104 3371 9107 3370 9112
      3377 9115 3377 9101 3379 9099 3386 9108
TIME...MOT...LOC 0027Z 225DEG 38KT 3359 9119 3206 9130

JC
Special weather statement, Feb 25, 6:28 PM CST, 1 hour 33 minutes before
MSZ036-037-041>043-047>049-054-055-063>065-260125-
ATTALA MS-WARREN MS-SIMPSON MS-SHARKEY MS-RANKIN MS-MADISON MS-
LAWRENCE MS-JEFFERSON DAVIS MS-HOLMES MS-HINDS MS-COVINGTON MS-
COPIAH MS-YAZOO MS-
628 PM CST MON FEB 25 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CST MON FEB 25 2013

...GUSTY WINDS MOVING THROUGH CENTRAL MISSISSIPPI...

WAVES OF HEAVY SHOWERS AND A FEW THUNDERSTORMS PRODUCING GUSTY WINDS
WERE MOVING NORTH THROUGH CENTRAL MISSISSIPPI THIS EVENING. RADAR
AND SURFACE OBSERVATIONS INDICATE THAT WIND GUSTS OF 40 TO 45 MPH
ARE POSSIBLE WITH THIS ACTIVITY THROUGH 730 PM.

PEOPLE IN YAZOO...COPIAH...HINDS...HOLMES...MADISON...RANKIN...
SIMPSON...AND LEAKE COUNTIES SHOULD BE AWARE OF THE POTENTIAL FOR
GUSTY WINDS THIS EVENING.

LAT...LON 3285 9068 3289 8981 3233 8976 3177 8974
      3172 9070
TIME...MOT...LOC 0025Z 213DEG 47KT 3238 9002

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 6:28 PM CSTSpecial Weather StatementJANCopiah, Hinds, Madison, Rankin, Simpson, Yazoo57 min
Feb 25, 6:43 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington47 min
Feb 25, 7:14 PM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Issaquena, Sharkey, Warren, Yazoo46 min
Feb 25, 8:13 PM CSTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Montgomery47 min
Feb 25, 9:02 PM CSTSevere Thunderstorm WarningJANChoctaw, Grenada, Montgomery, Webster43 min
Feb 26, 3:52 AM CSTWind AdvisoryJANBolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more14 hr

Nearby

Tornado Warnings in Mississippi, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.